# SDR DALA2024072307424

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 141,441 hours, 20,472 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 177 DURING CLIMB, INTERMITENT " L WING SLIDE" EICAS MESSAGE. VISUAL CHECK APPEARED NORMAL. CORRECTIVE ACTION: CHECKED GAP FOR SENSOR(S198) AND FOUND WITHIN LIMITS. R/R (S198) SENSOR REF 767 AMM 52-71. OPS NML. NO MSG. (5897208)
